# SDR DALA1012470998

- Difficulty date: May 9, 2010
- Submitted: June 9, 2010
- Operation: Air carrier
- Aircraft: N998DL
- Make and model: Doug MD-88
- Aircraft serial: 53370
- Aircraft time: 49,207 hours, 36,237 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Support Fitting
- Condition: Corroded
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PITTING, CORROSION ON GEAR SUPPORT FITTING BUSHING BORE.     FABRICATED AND INSTALLED BUSHING IAW ERA 481737-14 AD REV ORIG AND EA 09-093885-03 AD REV B. (DLM88101408)
